On Generalized Statistical Convergence of Double Sequences in Topological Groups


statistically Cauchy
statistical convergence
Double sequences
topological groups

How to Cite

Brono , A.M., & Ali, A.G.K. (2019). On Generalized Statistical Convergence of Double Sequences in Topological Groups. Research Journal of Science, 19(1), 93 - 102. Retrieved from http://journals.unimaid.edu.ng/index.php/rjs/article/view/66


Following the recent introduction of the concept of statistical convergence in  topological groups and some inclusion relations between the sets of statistically convergent and statistically convergent sequences in topological groups; we shall in  this  paper  analogously  introduce  the  notion of        convergence  of double sequences in topological groups. Some inclusion relations between the sets of statistically convergent double sequences and ly convergent sequences will also be proved. We shall also introduce the definition of statistically convergence in topological groups and prove some relations



Brono, A.M. and Ali, A.G.K. Statistical convergence in 2n-normed spaces. Far East Journal of Mathematical Sciences, 99(2016), 1551-1569.

Cakalli, H. On statistical convergence in topological groups, Pure and Applied Mathematical Sciences, 43(1996), 27-31.

Cakalli, H. A study on statistical convergence. Funct. Anal. Approx. Comput., 1(2009), 19-24.

Caserta, A. G. Di Maio and L. J. D. R. Ko ́inac, Statistical convergence in function spaces, Abstr. Appl. Anal. (2011).

Caserta, A. and Ko ́inac, L. J. D. R. On statistical exhaustiveness, Appl. Math. Letters, in press. 25(2012), 1447–1451.

Christopher, J. “The asymptotic density of some k-dimensional sets,” The American

Mathematical Monthly, 63(1956), 399–401.

Cheng, L. Lin, X. G. C. Lan, Y. Y. and Liu, H. Measure theory of statistical convergence, Science in China, Ser. A: Math. 51(2008), 2285-2303.

Connor, J. and Swardson, M. A. Measures and ideals of C∗(X), Ann. N.Y. Acad.Sci. 704(1993), 80-91.

Maio, G.D. and Ko ́inac, L.J.D.R. Statistical convergence in topology, Topology Appl. 156(2008), 28-45.

Dutta, H. On sequence spaces with elements in a sequence of real linear n-normed spaces, Appl. Math. Letters, 23(2010), 1109-1113

Fast, H. Sur la convergence statistique, Colloq. Math. 2(1951), 241-244.

Freedman, A. R. Sember, J. J. and Raphael, M. Some Ces ́ ro-type summability spaces, Proc. London Math. Soc., 37(1978), 508-520.

Fridy, J. A. On statistical convergence, Analysis, 5(1985), 301-313.

G ̈hler, S. metrische R ̈ume and ihretopologischeStruktur, Math. Nachr. 26(1963), 115-148.

G ̈hler, S. Linear normietre Raume, Math. Nachr. 28, (1965), 1-43.

Gunawan, H. and Mashadi, M. On n- normed spaces, Int. J. Math. Math.Sci. 27(2001), 631-639.

Gunawan, H. The spaces of p- summable sequences and its natural n-norm, Bull. Austral.Math. Soc. 64, (2001),137-147.

Gunawan, H. and M. Mashadi, On finite dimensional 2-normed spaces, Soochow J. Math. 27(2001), 147-169.

G ̈ rdal, M. and Pehlivan, S. Statistical convergence in 2-normed spaces, South. Asian Bull. Math. 33(2009), 257-264.

Hazarika, B. and Esi, A. On generalized statistical convergence in topological groups, Rend. Sem. Mat. Univ. Politec. Torino, 70(2012), 497-505.

Hazarika, B. and E. Savas, statistical convergence in n- normed spaces.An. St. Univ. Ovidius Constanta, 21(2013), 141-153.

Leindler, L. Uber die de la Vall´ee- Pousinsche Summierbarkeit allgen-¨meiner Othogonalreihen, Acta Math. Acad. Sci. Hungar, 16(1965), 375-387.

Lewandowska, L. On normed sets, Glas. Math., 38(2003), 99- 110


Download data is not yet available.